Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Penis becomes Necrosis while riding bike. Have sticky discharge from penis on thinking of sex. Suggestions?

Hello, Dr. its Raza,i am 27 years OLd,i have a problem with my penis , sometimes when i am drving a bike my penis becomes necrosis , now when i stand up or get down from bike it comes to the normal state? What could be the cause of it? when i see a sexy video or think about sex some sticky drops come out from my penis..so what are those drops? do they harmful? how can i cure them.. Please advice will be greatly thankful to you Thanks Raza
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
May 2014
Hello Raza,
What you are encountering is perfectly normal and part of normal human sexuality.
Please look for educational matter and update your knowledge.
I did however not understand what you mean by necrosis of penis due to bike riding. May be wrong choice of words by you. Please explain the exact problem and ouf in a new question.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor